# SDR SWIA2025090200016

- Difficulty date: March 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA UNDERFLOOR DOUBLER HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS.295.00 AND FS.310.00 AT STR.27.   REPLACED LOWER TCAS ATTACH DOUBLER BETWEEN FS295 - FS310 IAW SRM 51-42-06-001-001-A01 AND DWG: SH670-30023 REV G. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
